Mathematische Annalen

, Volume 295, Issue 1, pp 167–189

Generalized Montesinos knots, tunnels andN-torsion

  • Martin Lustig
  • Yoav Moriah
Article

DOI: 10.1007/BF01444882

Cite this article as:
Lustig, M. & Moriah, Y. Math. Ann. (1993) 295: 167. doi:10.1007/BF01444882

Mathematics Subject Classification (1991)

19B99 20F05 57M05 57M25 

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Martin Lustig
    • 1
  • Yoav Moriah
    • 2
  1. 1.Institut für MathematikUniversität BochumBochum 1Germany
  2. 2.Department of MathematicsTechnionHaifaIsrael

Personalised recommendations